MathSciNet Relay Station
MathSciNet bibliographic data
MR968996 (90a:60184) 60K35 (60J60)
Gärtner, Jürgen On the McKean-Vlasov limit for interacting diffusions. Math. Nachr. 137 (1988), 197–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement